Accessibility navigation


Transition asymptotics of Toeplitz determinants and emergence of Fisher-Hartwig representations

Kozlowska, K. and Virtanen, J. (2019) Transition asymptotics of Toeplitz determinants and emergence of Fisher-Hartwig representations. Nonlinearity, 32 (10). pp. 3593-3645. ISSN 1361-6544

[img]
Preview
Text - Accepted Version
· Please see our End User Agreement before downloading.

679kB

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1088/1361-6544/ab127a


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:82901
Publisher:IOP Publishing

Downloads

Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation